Cross Reference Up

Jolissaint, P (2005). Loi de Benford, relations de récurrence et suites équidistribuées. Elem. Math. 60, pp. 10-18. FRE

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Delahaye, J-P (1999). L'étonnante loi de Benford. Pour la Science No. 351, pp. 90-95. FRE View Complete Reference Online information Works that this work references Works that reference this work
Deligny, H and Jolissaint, P (2013). Relations de récurrence linéaires, primitivité et loi de Benford [Linear recurrence relations, primitivity, and Benford's Law]. Elemente der Mathematik, 68(1), pp. 9-21. DOI:10.4171/EM/213. FRE View Complete Reference Online information Works that this work references Works that reference this work
Dümbgen, L and Leuenberger, C (2008). Explicit Bounds for the Approximation Error in Benford’s Law. Electronic Communications in Probability 13, pp. 99-112. ISSN/ISBN:1083-589X. DOI:10.1214/ECP.v13-1358. View Complete Reference Online information Works that this work references Works that reference this work
Gauvrit, N and Delahaye, J-P (2008). Pourquoi la loi de Benford n’est pas mystérieuse - A new general explanation of Benford’s law. Mathematiques et sciences humaines/ Mathematics and social sciences, 182(2), pp. 7-15. ISSN/ISBN:0987-6936. DOI:10.4000/msh.10363. FRE View Complete Reference Online information Works that this work references Works that reference this work
Gauvrit, N and Delahaye, J-P (2009). Scatter and regularity imply Benford's Law ... and more. Preprint arXiv: 0910.1359 [math.PR]; last accessed July 18, 2018 . View Complete Reference Online information Works that this work references Works that reference this work
Gauvrit, N and Delahaye, J-P (2011). Scatter and Regularity Implies Benford's Law... and More. in H. Zenil (Ed.) Randomness Through Complexity, Singapore, World Scientific, 53-69. ISSN/ISBN:13978-981-4327-74-9. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284. DOI:10.1155/2009/970284. View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2009). Loi de Benford, relations de récurrence et suites équidistribuées II. Elem. Math. 64 (1), pp. 21-36. FRE View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2017). L’étonnante loi de Benford. VSMP Bulletin No. 135, pp. 13-17. FRE View Complete Reference Online information Works that this work references No Bibliography works reference this work